Cross Reference Up

Hürlimann, W (2015). On the uniform random upper bound family of first significant digit distributions. Journal of Informetrics, Volume 9, Issue 2, pp. 349–358.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Alves, AD, Yanasee, HH and Soma, NY (2016). An analysis of bibliometric indicators to JCR according to Benford’s law. Scientometrics 107(3), pp. 1489–1499. DOI:10.1007/s11192-016-1908-3. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Hürlimann, W (2015). Prime powers and generalized Benford law. Pioneer Journal of Algebra, Number Theory and its Applications 12/2015; 10(1-2):51-70. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). Benford's Law in Scientific Research. International Journal of Scientific & Engineering Research, Volume 6, Issue 7, pp. 143-148. ISSN/ISBN:2229-5518. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2015). A first digit theorem for powerful integer powers. SpringerPlus (2015) 4: 576. DOI:10.1186/s40064-015-1370-3. View Complete Reference Online information Works that this work references Works that reference this work
Hürlimann, W (2016). First digit counting compatibility for Niven integer powers. Journal of Progressive Research in Mathematics 7(4). ISSN/ISBN:2395-0218. View Complete Reference Online information Works that this work references Works that reference this work